# SDR USAA200508003

- Difficulty date: August 15, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N384US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22957
- Aircraft time: 55,254 hours, 40,228 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 2 INCH CRACK BETWEEN BS 753.5 & BS 755.5 AT S-21R.  INSTALLED DOUBLER PER SRM 53-00-01 FIG 201 REPAIR 31.
